# SDR UPS97223573

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FWD ENTRY DOOR EMERG LIGHT STAYS ON.  REPLACED LIGHT ASSY, CHECKS OK (P/N 10-0067-9), (S/N 4249) ON, (S/N UPS1730) OFF.
